MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 15 weeks after the primary surgery.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 15 weeks after the prior revision surgery which occurred on (b)(6) 2025.The primary surgery occurred on (b)(6) 2022.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.24 mm + 6 lateralized baseplate, 36 mm centered glenosphere, 36 mm + 9 humeral stability cup, and 4 standard screws explanted.These parts were replaced with an identical baseplate, a 6 mm post extension, 40 mm centered glenosphere, 40 mm + 9 135/145 standard humeral cup, 9 mm spacer, and 4 standard screws.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22078356
Report Number3014128390-2025-00027
Device Sequence Number9363619
Product Code PHX
UDI-Device Identifier03701037316795
UDI-Public03701037316795
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number105-0026
Device Lot NumberS0492
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0007 LOT: V0152; PART: 105-3610 LOT: T0782; PART: 109-4525 LOT: S2294; PART: 109-4525 LOT: T0113; PART: 109-4530 LOT: N1311; PART: 109-4530 LOT: T0984; PART: 204-0803 LOT: U2000
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale